RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 6, Pages 831–835 (Mi mz1119)  

This article is cited in 1 scientific paper (total in 1 paper)

On the structure of the solution of singularly perturbed initial-boundary value problems with an unbounded spectrum of the limit operator

Yu. A. Konyaev

Peoples Friendship University of Russia

DOI: https://doi.org/10.4213/mzm1119

Full text: PDF file (152 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:6, 701–704

Bibliographic databases:

UDC: 517.977
Received: 20.05.1998

Citation: Yu. A. Konyaev, “On the structure of the solution of singularly perturbed initial-boundary value problems with an unbounded spectrum of the limit operator”, Mat. Zametki, 65:6 (1999), 831–835; Math. Notes, 65:6 (1999), 701–704

Citation in format AMSBIB
\Bibitem{Kon99}
\by Yu.~A.~Konyaev
\paper On the structure of the solution of singularly perturbed initial-boundary value problems with an unbounded spectrum of the limit operator
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 6
\pages 831--835
\mathnet{http://mi.mathnet.ru/mz1119}
\crossref{https://doi.org/10.4213/mzm1119}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728283}
\zmath{https://zbmath.org/?q=an:0949.34012}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 6
\pages 701--704
\crossref{https://doi.org/10.1007/BF02675584}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600025}


Linking options:
  • http://mi.mathnet.ru/eng/mz1119
  • https://doi.org/10.4213/mzm1119
  • http://mi.mathnet.ru/eng/mz/v65/i6/p831

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Konyaev, “Quasi-regular asymptotic behavior of the solution of a singularly perturbed Cauchy problem for linear systems of differential matrix equations”, Russian Math. (Iz. VUZ), 49:4 (2005), 42–45  mathnet  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:155
    Full text:93
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020